# SDR SWAA2015102045080

- Difficulty date: October 17, 2015
- Submitted: October 20, 2015
- Operation: Air carrier
- Aircraft: N609SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27929
- Aircraft time: 64,092 hours, 51,615 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 65126686
- Condition: Delaminated
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, NR 5 SLAT WEDGE DELAMINATED ON INBD END.  REPAIRED WEDGE IAW DWG.
